# SDR FDEA2020082651894

- Difficulty date: August 14, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, APPROX STA. 1210, RBL 10, SEAT TRACK FLOOR BOARD FASTENER HOLE   LIGHT CORROSION. MARKED RED GREASE PENCIL. 0000309500 : BARNETT, HARRY H - 22-AUG-2020 12:24  REMOVED AND REPLACED SECTION OF SEAT TRACK BETWEEN STA 1129 & 1249 AT RBL 10 IN   REF TO SRM 53-70-00 FIG 1A VOL 1, SRM 51-31-01 VOL 2, SRM 51-21-01 VOL 2 AND DWG # SR10-  53-010.  "MAJOR REPAIR"  SEE JPF
